Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Red blotchy patches on cheeks, chin, forehead. Not used any new cosmetics. Any quick remedy?

I woke up, this morning, with red, blotchy patches on my face - mainly on my cheeks, but a few on my chin and forehead . I haven t used any new lotions, soaps, laundry detergents or cleansers. I am not stressed out or on any medication other than OTC migraine meds; which I have taken for the past 10 years. I have a job interview tomorrow and would appreciate a swift response, if possible. Thank you, in advance, for your assistance!
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic
Did you expose yourself excessively to sunlight recently. It could be a mild sunburn looking at the distribution. You can keep cold compresses several times today. Apply a sunscreen in the mornings after cold compresses.
Hope this helped
Take care
Answered: Mon, 19 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor